Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Abcess in gums, headaches, dizziness, pins and needles sensation, anxiety. On antidepressants. Treatment?

hi i am on antidepressants, have been for 6mnths. lately have not felt fit, all,though i go to the gym , play golf and try to eat well, recently had an abcess on my gum, have been getting headaches , dizzy, pins and needles, feel anxious is it just anxiety do you think.
Asked On : Thu, 15 Mar 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HCM,

As you are on antidepressant for last 6 months and still you have got these problems,you may require to adjust the dosage of antidepressant.

Consult your psychiatrist,perhaps he may increase the dose.

Go for counseling with psychologist.

Ok and bye.
Answered: Thu, 15 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor